MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PSN FEM PS IMPACTOR PAD; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA PSN FEM PS IMPACTOR PAD; INSTRUMENT, KNEE
Catalog Number 42509909300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the blue impactor broke during impaction.There was no consequences or impact to the patient.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h11.Visual examination of the returned impactor pad identified signs of repeated use (nicked and gouged) and a piece of the impactor pad had fractured off.Not all fractured pieces were returned.The impactor pad fracture surface artifacts of hackle marks and river lines support the overload failure mode and align with summary of failure analysis of knee impactor fractures in which an overload fracture failure mode was identified.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.Device has a potential field age of 5+ years and exhibits signs of repeated use.The root cause of the reported event can be attributed to wear and tear of the device from the repeated use over time.The complaint was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA PSN FEM PS IMPACTOR PAD
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22372704
Report Number0001822565-2025-02275
Device Sequence Number18135647
Product Code JWH
UDI-Device Identifier00889024232884
UDI-Public(01)00889024232884(10)64491562
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42509909300
Device Lot Number64491562
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown